# SDR A6WA200940556

- Difficulty date: August 25, 2009
- Submitted: October 2, 2009
- Operation: Air carrier
- Aircraft: N464AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7890
- Aircraft time: 13,398 hours, 12,485 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Lug
- Condition: Gouged
- Location: Rt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MLG DOOR LUG HAS GOUGES DUE TO END ROD.  RT MLG DOOR LUG REPAIRED IAW REO 601R-52-82-247.  (K)
